# SDR ASAA0957172

- Difficulty date: December 28, 2009
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,892 hours, 3,235 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 355A53406
- Part serial: D02296
- Condition: Malfunctioned
- Location: Fire Control
- Part time: 10,910 hours, 3,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE STARTING NR 1 ENGINE IN OAK THE APU TRIPPED OFF. RECONNECTED POWER AND CONTINUED WITH NORMAL START FOR NR 2. NO OTHER PROBLEMS WITH APU NOTED.  PRECAUTIONARY R & R AUX POWER BREAKER C 803 IAW WDM 24-21-31. ALSO R & R APU GCU IAW MM 24-21-81. BITE TESTED IAW TASK 24-21-00-810-801. FOUND RESISTANCE AT CONNECTOR D48080J PIN 15 TO 16 AT P28 APU FIRE CONTROL PANEL TO BE 248K OHMS. REM/REPL P28 APU FIRE CONTROL PANEL IPC REF 26 22 03 02 ITEM 15M VERIFIED BY SEAMC STEVE. REPLACED PANEL PER MM 26 22 03 OPS CK NML REF MM 26 22 00 730 801 AND 26 22 00 720 801. RAN BOTH ENGINES SEVERAL TIMES AND POWER TRANSFERED BETWEEN ALL BUSSES NORMALLY. AIRCRAFT GROUNDED.
